Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Sets of Acquaintances and Strangers at any Party

A. W. Goodman
The American Mathematical Monthly
Vol. 66, No. 9 (Nov., 1959), pp. 778-783
DOI: 10.2307/2310464
Stable URL: http://www.jstor.org/stable/2310464
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Sets of Acquaintances and Strangers at any Party
Preview not available

Page Thumbnails

  • Thumbnail: Page 
778
    778
  • Thumbnail: Page 
779
    779
  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783